# SDR 2025FA0000210

- Difficulty date: March 26, 2025
- Submitted: March 26, 2025
- Operation: General aviation
- Aircraft: N684QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0215
- Aircraft time: 5,897 hours, 3,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Condition: Corroded
- Location: Zone 100
- Part time: 5,897 hours, 1 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF PANELS 316DBC AND 316CBC NOTICED CORROSION AROUND AFT AND FWD NUT PLATES. REMOVED NUT PLATES AND BLENDED CORROSION FROM AFFECTED AREA ON APROX. F.S. 500 INSIDE PANEL 316CBC ON STRINGER IAW CESSNA 680A SRM 51-10-01 & 51-40-05, FABRICATED DOUBLERS AND INSTALLED OVER AREAS 3,4,5, AND AREA 6 AND RE-INSTALLED NUT PLATES IAW RFTS-113356 N684QS (680A-0215) LH AND RH AFT FAIRING STRINGER CORROSION REV. 0 DATE 3/24/25.
